RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2009, Volume 85, Issue 2  


“Splashes” in Fredholm Integro-Differential Equations with Rapidly Varying Kernels
A. A. Bobodzhanov, V. F. Safonov
163
The Linearity Coefficient of the Metric Projection onto a Chebyshev Subspace
P. A. Borodin
180
Multipoint Padé Approximations of the Beta Function
A. A. Kandayan
189
A Simple Pursuit–Evasion Problem on a Ball of a Riemannian Manifold
A. Sh. Kuchkarov
204
On Eigenvalues for Some Classes of Positive Operators
R. S. Makin
214
Solvability of any Group with Hall Supplements to Normalizers of Sylow Subgroups
V. S. Monakhov, T. V. Borodich
227
The Law of the Iterated Logarithm for Sums of Exponentially Stabilizing Functionals
M. M. Musin
234
On the Least Type of an Entire Function of Order $\rho$ with Roots of a Given Upper $\rho$-Density Lying on One Ray
A. Yu. Popov
246
On the Absence of Positive Solutions of Elliptic Equations in Plane Unbounded Domains
S. I. Pokhozhaev
261
Factorizable Groups
V. N. Semenchuk, O. A. Mokeeva
273
Integration of Both the Derivatives with Respect to $\mathscr{P}$-Paths and Approximative Derivatives
V. A. Skvortsov, F. Tulone
283
A Relationship between Determinants and Permanents
V. E. Tarakanov, R. A. Zatorskii
292
On the Zeros of Analytic Functions in the Disk with a Given Majorant near Its Boundary
F. A. Shamoyan
300

Brief Communications
Localization of the Positive Limit Set of an Almost Periodic Discrete System
A. Yu. Bogdanov
313
Approximation of Evolution Differential Equations in Scales of Hilbert Spaces
R. V. Shamin
318
Математические заметки Mathematical Notes
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019